# SDR 96ZZZM1308

- Difficulty date: August 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N218AE
- Make and model: Saab 340B
- Aircraft serial: 340B218
- Engine: Ge CT79B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A, E

## Discrepancy

FLT 5811 - MIA - PILOT REPORT, RIGHT ENGINE HAD UNCOMMANDED POWER SURGES AND OVERTEMP CONDITION.  REMOVED AND REPLACED RIGHT ENGINE ASSY.  (M)
